# SDR SIMA20130125003

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,242 hours, 30,535 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3325 THE CREW REPORTED THE AIRCRAFT CABIN HAD A STRONG ODOR OF FISH.  THE CREW RECEIVED MANY COMPLAINTS FROM THE PASSENGERS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INTERIOR CLEANING AND DISINFECTING OF FISH ODOR IAW STANDARD PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
